MathSciNet Relay Station
MathSciNet bibliographic data
MR2254483 (2007e:30023) 30C65 (26B35 30D45 37F10 39B12)
Siebert, Heike Fixed points and normal families of quasiregular mappings. J. Anal. Math. 98 (2006), 145–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement